Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Pain in left side back and side of scapula since a week

i am suffering from severe left sided back pain under and side of scapula since one week yesterday evening my friend massaged me after that i felt some relief but [ain worsened in the morning, i ate and taken combiflam,after an hour sleep pain t=reduced significantly but again slightly increased.whatto do and what is maximum dosage og combifalm for a day(my age is 25)
Fri, 11 May 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
hello,
welcome to healthcaremagic,

from your history i feel you are suffering from scapular muscle pain.

since this is a muscular pain as i am expecting it to be , it wil take some time to subside with some precautions and proper treatment.

kindly don't get yourself massages as this will give only temporary relief , but will cause inflammation of the injured muscles, causing more pain later on.

do apply local pain relievers 3 to 4 times daily with a soft and light hand, do not rub or massage the area for applying it.
Combiflam contains Ibuprofen which can cause serious damage to the liver so dosage should be limited.
In adults shouldn’t take more than two tablets in a day that too at an interval of 8-10 hours. Combiflam also shouldn’t be taken on empty stomach.
Combiflam cause dizziness and in some case people feel giddy and have vomiting tendency

better option for relieving your pain will be diclofenac or aceclofenac tablets with a tablet of rabeprazole or pantaprazole to decrease chances of gastric irritation if any.

if the pain does not subsides with these prelimnary treatment within 3 to 4 days do visit a good doctor ( orthopedician preferably )

take care
good night.


I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 40y male with hypertension and I have had back pain for the past week. Last week I was throwing a football and over extended my throw. It...

Recent questions on  Rabeprazole

doctor1 MD

Hi, I have been suffering from erosive gastritis for 2 years now. My attacks sometime lasts for hours and I get my attack almost everyday. Antacids...

doctor1 MD

Hi. I have been taking for 17 years EPAMIN 100mg / EPANUTIN 100 mg. Now, I cant find it in UAE, I need to know what can I do... It is the same...

doctor1 MD

These are the medications I am taking at the present time and i would like to know the side effects of them . Medications Synthroid - 112 ug - 1...

doctor1 MD

I had motions a month ago. Post that I m farting a lot. After every meal I need to visit the loo to shit. I visited doctor 3 days back and he...

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three...

doctor1 MD

Hello Doctor I am suffering with ankle pain in area of calcaneal since 2 years and its worse at the morning time, after long time sitting, other...

doctor1 MD

Hello doctor, What is the right medicine for stomach pain due indigestion and gas during pregnancy . My gastroenterologist is suggesting drotin but...